PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 34 | 1 | 47-54
Tytuł artykułu

Fractal functions and Schauder bases

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
34
Numer
1
Strony
47-54
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Instytut Matematyczny PAN, Abrahama 18, 81-825 Sopot, Poland
Bibliografia
  • [C1] Z. Ciesielski, On the isomorphism of the space $H_α$ and m, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 217-222.
  • [C2] Z. Ciesielski, Haar orthogonal functions in analysis and probability, in: Alfred Haar Memmorial Conference (Budapest, 1985), 25-56. Colloq. Math. Soc. János Bolyai 49, North Holland 1987.
  • [F] K. Falconner, Fractal Geometry, Mathematical Foundations and Applications. John Wiley & Sons Ltd. Chichester 1990.
  • [R] J. Ryll, Schauder bases for the space of continuous functions on an n-dimensional cube, Comment. Math. Prace Mat. 27 (1973), 201-213.
  • [Se] Z. Semadeni, Schauder Bases in Banach Spaces of Continuous Functions, Lecture Notes in Math. 918, Springer-Verlag Berlin 1982.
  • [Sh] A. S. Shvedov, Construction of functions by prescribing their values at binary-rational points of an m-dimensional cube. Mat. Zametki 44.2 (1988), 250-261; transl. in Math. Notes 44 (1988), 620-626.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv34i1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.